Désingularisation des surfaces par des modifications de Nash normalisées
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque no. 145-146  (1987), Talk no. 661, p. 187-207
@incollection{SB_1985-1986__28__187_0,
     author = {Gonzalez-Sprinberg, Gerardo},
     title = {D\'esingularisation des surfaces par des modifications de Nash normalis\'ees},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:661},
     pages = {187-207},
     zbl = {0614.14004},
     mrnumber = {880033},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__187_0}
}
Gonzalez-Sprinberg, Gerardo. Désingularisation des surfaces par des modifications de Nash normalisées, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 661, pp. 187-207. http://www.numdam.org/item/SB_1985-1986__28__187_0/

[A1] M. Artin : "On isolated rationnal singularities of surfaces", (Amer. J. of Math., vol. 88 (1966), p. 129-136). | MR 199191 | Zbl 0142.18602

[A2] M. Artin : "Some numerical criteria for contractability of curves on algebraic surfaces", (Amer. J. of Math., vol. 84 (1962), p. 485-496). | MR 146182 | Zbl 0105.14404

[G1] G. Gonzalez-Sprinberg : "Eventails en dimension deux et transformé de Nash", (Publ. de l'E.N.S., 1977, 67 p.).

[G2] G. Gonzalez-Sprinberg : "Résolution de Nash des points doubles rationnels", (Ann. Inst. Fourier, 32, 2 (1982), p. 111-178) | Numdam | MR 662442 | Zbl 0469.14019

[H] H. Hironaka : "On Nash Blowing-up", (Arithmetic and Geometry II, Birkhaüser, 1983, p. 103-111). | MR 717608 | Zbl 0595.14006

[La] H. Laufer : "Normal two dimensional singularities", (Princeton Univ. Press, 1971). | MR 320365 | Zbl 0245.32005

[Li] J. Lipman : "Rational singularities with applications to algebraic surfaces and unique factorization", (Publ. Math. IHES, vol. 36 (1969), p. 195-279). | Numdam | MR 276239 | Zbl 0181.48903

[L-T] D. T. Lê B. Teissier : "Variétés polaires locales et classes de Chern de variétés singulières", (Ann. of Maths. 114 (1981), p. 457-491). | MR 634426 | Zbl 0488.32004

[M] R. Macpherson : "Chern classes for singular algebraic varieties", (Annals of Maths., vol. 100, n° 2 (1974), p. 423-432). | MR 361141 | Zbl 0311.14001

[N] A. Nobile : "Some properties of the Nash blowing-up", (Pacific J. Math., vol. 60 (1975), p. 297-305). | MR 409462 | Zbl 0324.32012

[P] R. Piene : "Polar classes of singular varieties", (Ann. Sci. E.N.S., t. 11 (1978), p. 247-276) | Numdam | MR 510551 | Zbl 0401.14007

[R] V. Rebassoo : "Desingularisation properties of the Nash Blowing-up process", (Thèse, Univ. of Washington, 1977).

[S] M. Spivakovsky : "Sandwiched surface singularities and the Nash resolution for surfaces", (Thèse, Harvard Univ., 1985).

[Z1] O. Zariski : "Polynomial ideals defined by infinitely near base points", (Amer. J. Math., 60 (1937), p. 151-204). | JFM 64.0079.01 | MR 1507308

[Z2] O. Zariski and P. Samuel : "Commutative Algebra" Vol. 2, Appendix (Van Nostrand, 1960). | MR 120249 | Zbl 0121.27801

[Z3] O. Zariski : "The reduction of the singularities of an algebraic surface", (Ann. of Math., 40 (1939), p. 639-689). | MR 159 | Zbl 0021.25303